# SDR AU000580

- Difficulty date: July 21, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna 404CESSNA
- Engine: Cont GTSIO520M
- Propeller: Mcauly 3FF32C501
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 606507
- Condition: Cracked
- Location: Engine
- Component: Engine, Cont
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CRANKCASE CRACKED ADJACENT TO UPPER SPLIT LINE. FURTHER INVESTIGATION FOUND THE CAMSHAFT FORWARD JOURNAL CRACKED THROUGH THE OIL FEED HOLE TO THE JOURNAL  APPEARED BLOCKED.  SUBMITTER SUSPECTED HOLE HAD BEEN WELDED CLOSED.
